MathSciNet Relay Station
MathSciNet bibliographic data
MR627642 30C80
Jenkins, James A. On explicit bounds in Landau's theorem. II. Canad. J. Math. 33 (1981), no. 3, 559–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement